# SDR UALA2013061304068

- Difficulty date: June 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,968 hours, 14,182 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Monitor
- Condition: Faulted
- Location: Fwd Equipment
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT OVHT ON TAXI OUT.  REPLACED FWD EQUIPMENT COOLING VIBRATION MONITOR. OPS CHECK GOOD, RESTORED AC TO NORMAL.
